# SDR CALA9601232

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING INBOARD TRAILING EDGE MID FLAP PUNCTURED AT UPPER SURFACE OF TRAILING EDGE INBOARD END.  THE DAMAGED AREA WAS CUT OUT AND A HOT BOND REPAIR WAS ACCOMPLISHED IAW SRM 51-40-6.
